# SDR 95ZZZX1193

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: D31393110
- Condition: Fail Test
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - DURING ROUTINE ESCAPE SLIDE OPERATIONAL CHECK, THE RT OVERWING SLIDE REMAINED ON TOP OF WING, ALL SECTIONS INFLATED, DOOR OPENED PROPERLY.  SECTION OF VELCRO STRAPPING DID NOT LET LOOSE PREVENTING 3 BOTTOM SAETY WIRES (FUSE) FROM BREAKING.  LARGE VELCRO STRAP, 6 FEET, DID NOT RELEASE.  EVALUATION FOUND WHAT APPEARS TO BE A TEMPORARY TIE AROUND SLIDE RESTRICTING SLIDE TO BRAKE THE FRANGIBLE LINKS.  ADDITIONALLY, LACING COVERS (2 EACH) WERE TORN ALONG LOWER SEAM.  A FLEET CAMPAIGN WAS SCHEDULED BY VENDOR.  REPLACED ESCAPE SLIDE.
